# SDR SWAA2018010318741

- Difficulty date: December 28, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 55,516 hours, 32,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT EMERGENCY AISLE LIGHT LENS LOOSE.  SECURED LENS PER AMM.
